Hello my name is XXXXX XXXXX am 64 years old, and i need a second oppnion.I have been suffering for the last year with a very itchy, flaky,burning scalp and now have lost more than half of my hair ,and still losing . I have been seeing a dermatologist and he has put me on the drug methatrixate ,i have been on it for 6 weeks with no change as of yet.I am so stessed i know that is not helping my situation i really need help i am not sure what i should do next. It is also keeping me awake at night ,i would be very grateful for any advice. Thank You Anne
These answers are for informational purposes and do not replace a physician head-to-head visit. A patient-physician relationship is not established.
What did your dermatologist feel you had?
Did your dermatologist feel you had psoriasis?
I trust you were losing you were using your hair before being placed on Methotrexate?
Our chat has ended, but you can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information. What happens now? If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.
I did answer these questions already .